# SDR DALA12008013213

- Difficulty date: September 20, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- Aircraft time: 66,552 hours, 29,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND EMERGENCY BATTERY CHARGER UNIT FAULTING FWD LT.  MX REPLACED EMERGENCY LIGHTS EPSU AND FUNCTIONAL CHECK WAS NORMAL.
